MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Chemical Problem (2893); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg test system results for 1 patient sample on a cobas 8000 core unit.The initial hcg result was 10000 miu/ml with flag.The sample was repeated the next day and the result was 20.0 miu/ml with flag.It is not known if any results were reported outside of the laboratory.The reagent lot number and expiration date were requested but not provided.
 
Additional Manufacturer Narrative
Calibration was last performed on 08-jul-2022 with acceptable results.The customer's qc results were acceptable, though only one control level was run on the date of the initial sample measurement.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15754078
Report Number1823260-2022-03545
Device Sequence Number6203574
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public04015630928330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale